Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 21 of 21 found articles
 
 
  The vertex-adjacency dual of a triangulated irregular network has a Hamiltonian cycle
 
 
Title: The vertex-adjacency dual of a triangulated irregular network has a Hamiltonian cycle
Author: Bartholdi III, John J.
Goldsman, Paul
Appeared in: Operations research letters
Paging: Volume 32 (2004) nr. 4 pages 5 p.
Year: 2004
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 21 of 21 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands